Skip to content
Includes Expert Content
possible anxiety or reaction to meds?
avatar
ddy73 posted:
Hi everyone,

Not sure if this is anxiety or reaction to blood pressure meds, so I wanted to see if anyone has similar symptoms. When ever I walk, such as on my lunch break, I have been getting weak knees, heavy legs, and pressure in the top of my head and ears with feelings of lightheadedness and anxiety the longer I walk . I'm currently on Benicar HCT 40 mg for about a month now for HBP - prior was Benicar HCT 20 mg, benicar 20 mg, and bystolic 10 mg. I've also been under a lot of stress the last several months, and have had episodes of anxiety/panic attacks. The heavy leg feeling has been getting worse lately. I've had blood work done (all normal) 2 EKG's (both normal) and a ct scan that was also normal. I'm at wits end. I go back to the doctor to evaluate how the blood pressure meds are working. Anyone else have similar problems?
Reply
 
avatar
Patricia Farrell, PhD responded:
BP meds can cause a lot of things and some of them cause panic attacks and even agoraphobia. Yes, check with your doc about all of this and, re your stress, try our relaxation breathing video tutorial in our Tips column.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Dr. Farrell's WebMD TV videosExpert
Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
Was this Helpful?
68 of 85 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.